eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Coreg cause Loss of appetite (Appetite - decreased)?

Summary: Loss of appetite is found among people who take Coreg, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood pressure.

We study 23,199 people who have side effects while taking Coreg from FDA and social media. Among them, 553 have Loss of appetite. Find out below who they are, when they have Loss of appetite and more.

You are not alone: join a mobile support group for people who take Coreg and have Loss of appetite >>>

 

 

 

 

Coreg

Coreg has active ingredients of carvedilol. It is often used in high blood pressure. (latest outcomes from 23,787 Coreg users)

Loss of appetite

Loss of appetite (lack of feeling to eat) has been reported by people with type 2 diabetes, high blood pressure, depression, pain, osteoporosis. (latest reports from 52,288 Loss of appetite patients)

On Jan, 28, 2015: 23,199 people reported to have side effects when taking Coreg. Among them, 553 people (2.38%) have Loss Of Appetite.

Trend of Loss of appetite in Coreg reports

Time on Coreg when people have Loss of appetite * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Loss of appetite14.29%42.86%14.29%0.00%14.29%14.29%0.00%

Gender of people who have Loss of appetite when taking Coreg * :

FemaleMale
Loss of appetite51.96%48.04%

Age of people who have Loss of appetite when taking Coreg * :

0-12-910-1920-2930-3940-4950-5960+
Loss of appetite0.00%0.00%0.57%0.38%2.47%10.44%15.75%70.40%

Severity of Loss of appetite when taking Coreg ** :

leastmoderateseveremost severe
Loss of appetite0.00%0.00%100.00%0.00%

How people recovered from Loss of appetite ** :

while on the drugafter off the drugnot yet
Loss of appetite0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Hypertension (59 people, 10.67%)
  2. Atrial fibrillation (39 people, 7.05%)
  3. Type 2 diabetes mellitus (37 people, 6.69%)
  4. Diabetes mellitus non-insulin-dependent (33 people, 5.97%)
  5. Diabetes mellitus (25 people, 4.52%)

Top co-used drugs for these people * :

  1. Aspirin (252 people, 45.57%)
  2. Digoxin (246 people, 44.48%)
  3. Lasix (230 people, 41.59%)
  4. Lisinopril (152 people, 27.49%)
  5. Coumadin (147 people, 26.58%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Loss Of Appetite while taking Coreg?

You are not alone! Join a mobile support group:
- support group for people who take Coreg and have Loss Of Appetite
- support group for people who take Coreg
- support group for people who have Loss Of Appetite

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Coreg, Loss of appetite

You may be interested at these reviews (Write a review):

  • Ranexa and erectile dysfunction
    I have experienced moderate ED with taking multiple heart and NO meds. This has been manageable and acceptable. Cardiologist added Ranexa (Ranalozine) 3 weeks ago and I am now experiencing complete erectile and ejaculatory failure.
  • Meds i take at night
    I take amlodipine coreg clonidine lovastatin isosorbide every night and it brings my pressure way down
  • Taste loss while taking lisinopril
    I have severe loss of taste and appetite since starting lisinopril . I was unsure what the cause was until finding your site. My physician did not know what was causing it and did not even try to find out. In fact she doubled the dose I was taking .
  • Metoprolol & lisinopril, vs. carvedilol, lisinopril and warfarin
    Lisinopril 25mg provokes horrific depression, despair, inability to navigate back to upbeat, creative state and fear for survival. Dizziness, crippling vertigo, etc every time I move from rest. Reducing dose to 2.5mg makes side effects tolerable, with no noticeable change in therapeutic effect.

    Carvedilol caused renal failure, edema, coughing, panic-inducing painful allergic skin rashes, necrosis, healing took weeks where it had taken a day or less. Unable to walk up or odnw stairs unaided. Fell a lot Vision blurred, especially at night and when seeking perspective : driving.

    Warfarin made me feel like my body was made up of burdens foreign matter. Contraindicated diet was a blow to my post-domestic-violence, with sexual assaults, fragile ego, and capped the hopelessness triune of impacts.

    Metoprolol has caused awful heartburn since the first dose, with bloating and gas. Heartburn begins 12hrs after eating, very late at night. It keeps me from most activities. Very painful. Digestive upset I thought was from IV radiation / imaging seems to be metoprolol's doing.
  • Buspar and side effects to include mood swings resulting in self harm idealization
    High anxiety levels, mood swings, from elation to self injury, started at 7.5mg 2x a day for a week and then up to 15mg 2x day for five weeks. Increased as time went on.

More reviews for: Coreg, Loss of appetite

Comments from related studies:

  • From this study (2 months ago):

  • Been going on for three mths. Have seen oncologist, had bone marrow testing. Infectious disease has done tests. Tb ruled out. This has also thrown her into kidney failure as well.

    Reply

  • From this study (3 years ago):

  • shortness of breath; oxygen therapy at night (4-6 hours); sleep apnea

    Reply

  • From this study (3 years ago):

  • I was put on carvedilol in the hospital for heart failure. From 1st day I could not eat, gagging, nauseous. No one thought of the new med. Left hospital, went to heart doc, he read my symptoms & took me off the drug. I have been off for 8 days & still food turns my stomach. Living on yogurt smoothies, anything icy & fruit. must be cold for me to eat. How long does medicine stay in your system?

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.